Multiplier theorem on generalized Heisenberg groups II
Colloquium Mathematicum, Tome 69 (1996) no. 1, pp. 29-36
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We prove that on a product of generalized Heisenberg groups, a Hörmander type multiplier theorem for Rockland operators is true with the critical index n/2 + ϵ, ϵ>0, where n is the euclidean (topological) dimension of the group.
Affiliations des auteurs :
Waldemar Hebisch 1 ; Jacek Zienkiewicz 1
@article{10_4064_cm_69_1_29_36,
author = {Waldemar Hebisch and Jacek Zienkiewicz},
title = {Multiplier theorem on generalized {Heisenberg} groups {II}},
journal = {Colloquium Mathematicum},
pages = {29--36},
year = {1996},
volume = {69},
number = {1},
doi = {10.4064/cm-69-1-29-36},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-69-1-29-36/}
}
TY - JOUR AU - Waldemar Hebisch AU - Jacek Zienkiewicz TI - Multiplier theorem on generalized Heisenberg groups II JO - Colloquium Mathematicum PY - 1996 SP - 29 EP - 36 VL - 69 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-69-1-29-36/ DO - 10.4064/cm-69-1-29-36 LA - en ID - 10_4064_cm_69_1_29_36 ER -
Waldemar Hebisch; Jacek Zienkiewicz. Multiplier theorem on generalized Heisenberg groups II. Colloquium Mathematicum, Tome 69 (1996) no. 1, pp. 29-36. doi: 10.4064/cm-69-1-29-36
Cité par Sources :